# SDR CALA2013100891832

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 68,109 hours, 9,651 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1026
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GEN DRIVE LT PREVIOUS GRIPE REPLACED LT ENG IDG DUE TO METAL FOUND IN FILTER.  RAN ENG, OPERATIONS CHECKED NORMAL.
